A Mathematical Modeling Project using MATLAB®

There are no files associated with this record.

Title A Mathematical Modeling Project using MATLAB®
Author Lim, Leng Leng; Tso, T.Y.; Lin, F.L.
Editor Wei-Chi Yang, Stephen CORWIN
Year Published 2008
Publisher Mathematics and Technology, LLC
Citation Electronic Journal of Mathematics and Technology, Vol. 2(3), pp. 316-330
Peer Reviewed Yes
Published Yes
Publisher URI https://php.radford.edu/~ejmt/
Faculty Faculty of Science, Environment, Engineering and Technology
Publication Type Journal Articles (Refereed Article)

Show full item record

Griffith University copyright notice